# SDR UALA2012090404993

- Difficulty date: September 3, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 54,504 hours, 6,886 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Part serial: 10
- Condition: Failed
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF TUNING.  DUE TO CHRONIC REPORTS OF RT HF RADIO WILL NOT TUNE, PERFORM THE FOLLOWING TASKS.  COUPLER MR23167-10 WAS INSTALLED ON 8-26 AND HAD PREVIOUS HISTORY FOR SAME PROBLEM.  PREVIOUS PROBLEM ON THIS AC WAS RECEPTION.  TUNING PROBLEM ONLY APPEARED AFTER INSTALL OF THIS UNIT.  REPLACED THE RT HF COUPLER IAW AMM 23-11-03.  REPLACED RT HF COUPLER REF AMM23-11-03, OPS CHECKS NORMAL.
